This product is free for ON members.
This webinar was presented live on November 9, 2022.
A hematopoietic cell transplant recipient is exposed to many medications throughout the transplant process, some associated with the transplant itself and some not. The medications used in this setting can cause nutrition-associated adverse effects. This webinar aims to educate dietitians in recognizing these potential offenders and provide them with a strategy to prevent and manage these medication-related complications.
CPE Level: 2
Performance Indicators: 10.4.3, 10.3.9, 4.1.2
- Identify medications that may require dietary interventions
- Describe the mechanism(s) behind medication-caused nutritional adverse effects
- Apply prevention and treatment strategies to a patient's nutritional transplant complications
Jeanne N. McCarthy-Kaiser, PharmD, BCOP
Jeanne N. McCarthy-Kaiser, PharmD, BCOP is a Clinical Pharmacist at the Fred Hutchinson Cancer Center and University of Washington Medical Center and a Clinical Instructor in the University of Washington School of Pharmacy. Dr. McCarthy-Kaiser is a clinical specialist in the Blood and Marrow Transplant Program, specializing in allogeneic transplant recipients. Dr. McCarthy-Kaiser, earner her Doctor of Pharmacy degree from Northeastern University in Boston, Massachusetts. She completed a postgraduate year one pharmacy practice residency at Beth Israel Deaconess Medical Center in Boston, Massachusetts, followed by a postgraduate year two oncology specialty residency at the University of Washington/Fred Hutchinson Cancer Center in Seattle, Washington. She is a board certified oncology pharmacist. Dr. McCarthy-Kaiser is focused on providing comprehensive pharmaceutical care to all her patients, no matter where they are in their transplant journey. This is her first time working with the Academy of Nutrition and Dietetics.